# SDR COEA2017101537804

- Difficulty date: October 15, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57214356200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 500008 HEAVY CHECK COE/MAJOR REPAIR: LH WING LOWER SKIN PANEL BETWEEN RIBS 28-29 HAS LEVEL 2 CORROSION AT FRONT SPAR. CORRECTIVE ACTION: REPAIR PER SRAS ES-3588/1...9735 ISSUE D DATED 12/8/2017.
